My ex husband was diagnosed with a grade4 Astrocytoma this past June. He underwent surgery and had about 60% of the tumor removed. That was followed with 7 weeks of radiation and chemo. He took Temodar 140mg daily while on radiation. Afterwards he started Temodar 300mg 5 days in a row every 28 days. The first cycle was Oct 9-13. When the next cycle came around his counts were ok and we were told to start the meds again. Two days into that cycle he had another CBC done and his counts had plummeted. The Temodar was disc. His counts are just now approaching the low side of normal. He has had two MRIs since finishing radiation and there is no visible evidence of the tumor. One Oncologist wants to restart the Temodar to see if it happens again. Another says absolutely not. He says in all of his years of practice he has never seen this happen to such a severe degree when there were no other mitigating factors. He is going to consult with a specialist at a large teaching/research hospital.
We were told at the very beginning that this would not be cureable. We were hoping to buy some time but in light of the recent events I'm wondering if that will be possible.
Last edit by Marylou1102 on Dec 11, '06
: Reason: see below
Dec 11, '06
Sorry we cannot provide medical advice on this site as it is against TOS. This site is not meant for people to "consult with specialists" it is for nurses and other medical personell to relax and speak to others about work and life in general, not to give medical advice.